Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 12:11 PM CDT for 4 counties in Texas. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2014, 12:11 PM CDT (17:11 UTC)
- Expired
- May 9, 2014, 1:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Blanco County, TX, Comal County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 47 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 12:17 PM CDT | HAIL 0.5 | 1 W Boerne, TX | |
| May 9, 12:19 PM CDT | HAIL 1 | 4 W Bergheim, TX | |
| May 9, 12:30 PM CDT | HAIL 0.5 | 1 Ese Bergheim, TX | AVERAGE HAIL SIZE REPORTED AS 0.375 |
| May 9, 12:55 PM CDT | HAIL 0.25 | 6 Ene Bulverde, TX | |
| May 9, 12:59 PM CDT | HAIL 0.7 | 4 Sse Twin Sisters, TX | |
| May 9, 1:00 PM CDT | HAIL 0.5 | 8 Ne Spring Branch, TX | MOSTLY PEA SIZE HAIL BUT A FEW STONES UP TO ONE HALF INCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 5.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2819 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
580 WUUS54 KEWX 091711 SVREWX TXC029-031-091-259-091800- /O.NEW.KEWX.SV.W.0068.140509T1711Z-140509T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1211 PM CDT FRI MAY 9 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BEXAR COUNTY... SOUTH CENTRAL BLANCO COUNTY... WESTERN COMAL COUNTY... SOUTHERN KENDALL COUNTY... * UNTIL 100 PM CDT. * AT 1207 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOERNE... AND MOVING EAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE KREUTZBERG...FAIR OAKS RANCH...BERGHEIM...TIMBERWOOD PARK...GUADALUPE RIVER STATE PARK... KENDALIA...BULVERDE...SPRING BRANCH AND TWIN SISTERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3004 9830 2969 9820 2970 9878 2988 9882 TIME...MOT...LOC 1712Z 258DEG 32KT 2981 9869 $$
1 follow-up statement
924 WWUS54 KEWX 091741 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1241 PM CDT FRI MAY 9 2014 TXC029-031-091-259-091800- /O.CON.KEWX.SV.W.0068.000000T0000Z-140509T1800Z/ KENDALL TX-BLANCO TX-BEXAR TX-COMAL TX- 1241 PM CDT FRI MAY 9 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR WESTERN COMAL...NORTH CENTRAL BEXAR...SOUTH CENTRAL BLANCO AND SOUTHEASTERN KENDALL COUNTIES... AT 1239 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRING BRANCH...OR 13 MILES WEST OF CANYON LAKE DAM...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN SISTERS AND STARTZVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3004 9830 2969 9820 2970 9873 2990 9872 TIME...MOT...LOC 1740Z 258DEG 32KT 2986 9841 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:37 AM CDT, 34 minutes earlier.
Area forecast discussion, May 9, 11:37 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1137 AM CDT FRI MAY 9 2014 .UPDATE... WE HAVE UPDATED THE FORECAST TO MENTION SEVERE THUNDERSTORM WATCH #134. THE WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS...EXCEPT VAL VERDE COUNTY...UNTIL 7 PM CDT. A SLIGHT INCREASE TO RAIN CHANCES HAS BEEN MADE TO MOST AREAS TODAY BASED ON CURRENT TRENDS AND INCOMING MODEL DATA. MINOR CHANGES HAVE ALSO BEEN MADE TO THE WINDS AND DEW POINTS BASED ON THE LATEST OBSERVATIONAL TRENDS. && .PREV DISCUSSION... /ISSUED 635 AM CDT FRI MAY 9 2014/ AVIATION...MVFR CONDITIONS CURRENTLY DOMINATE THE REGION THIS MORNING...WITH SLIGHTLY HIGHER CIGS TO THE WEST. A FEW SHOWERS HAVE POPPED UP AROUND KDRT SO HAVE ADDED TEMPO TSRA FOR POSSIBLE THUNDER CLAP. WINDS PICK UP A BIT AFTER SUNRISE...BUT REMAIN 10 TO 15KTS WITH MINIMAL GUSTING. CLOUD COVER AGAIN HAS HARD TIME MIXING OUT TODAY...INSTEAD LIFTING ABOVE 3000 LATER IN THE AFTERNOON. SHOWERS AND THUNDERSTORMS ARE FORECAST DURING THE DAY TODAY...WITH PROB30 GROUPING COVERING THE RAINFALL. LOW CLOUDS EXPECTED AGAIN TONIGHT WITH LIGHTER WINDS. PREV DISCUSSION... /ISSUED 357 AM CDT FRI MAY 9 2014/ SHORT TERM (TODAY THROUGH SATURDAY)... SOME SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE DRYLINE OVER NORTHERN VAL VERDE COUNTY AND NEAR THE MOIST LOW LEVEL JET ACROSS CENTRAL TEXAS EARLY THIS MORNING. THIS IS A PREVIEW OF CONVECTIVE ACTIVITY FOR TODAY INTO THIS EVENING. AN UPPER LEVEL TROUGH CURRENTLY OVER NORTHERN MEXICO WEST OF THE BIG BEND WILL MOVE ACROSS SOUTHERN TEXAS TODAY INTO THIS EVENING. DAYTIME HEATING AND UPWARD FORCING FROM THE DRYLINE AND TROUGH WILL GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. INITIALLY...SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE EDWARDS PLATEAU AND HILL COUNTRY AND THEN MOVE ACROSS REMAINDER OF SOUTH CENTRAL TEXAS AS THE LOW LEVEL JET STRENGTHENS. INSTABILITY...HIGH CAPES...AND SHEAR MAKE ISOLATED STRONG TO SEVERE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN THREATS. SHOWERS AND THUNDERSTORMS END WITH THE PASSAGE OF THE TROUGH BY MIDNIGHT. ZONAL FLOW ALOFT WILL MAKE FOR FAIR WEATHER ON SATURDAY AFTER MORNING LOW CLOUDS. TEMPERATURES WILL BE NEAR TO ABOVE AVERAGE IN THE SHORT-TERM. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... CONTINUED ZONAL FLOW KEEPS MAINLY FAIR WEATHER ON SUNDAY. SOME THUNDERSTORMS OVER THE SERRANIAS DEL BURRO MAY CROSS THE RIO GRANDE VALLEY SUNDAY EVENING. ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE PLAINS EARLY NEXT WEEK SENDING A COLD FRONT THROUGH SOUTH CENTRAL TEXAS. THE GFS BRINGS THE FRONT ACROSS SOUTH CENTRAL TEXAS MONDAY AFTERNOON INTO EVENING WITH THE TROUGH EARLY TUESDAY. HOWEVER...THE OTHER MODELS BRING THE FRONT ACROSS ON TUESDAY WITH THE TROUGH EARLY WEDNESDAY...EXCEPT THE NAVGEM LATE WEDNESDAY. EXPECT SHOWERS AND THUNDERSTORMS ALONG THE FRONT AND AHEAD OF THE TROUGH. WITH A PROGRESSIVE FLOW PREVAILING THIS SEASON WILL FAVOR THE GFS...HOWEVER...EXTEND RAIN CHANCES THROUGH THE DAY ON TUESDAY DUE TO THE OTHER MODELS BEING SLOWER. LATER FORECASTS MAY HAVE TO EXTEND RAIN CHANCES INTO TUESDAY NIGHT AND WEDNESDAY SHOULD THE OTHER MODELS VERIFY. ABOVE AVERAGE TEMPERATURES ON SUNDAY INTO MONDAY TURN WELL BELOW AVERAGE TUESDAY THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 71 90 73 91 / 40 20 - - - AUSTIN BERGSTROM INTL AIRPORT 90 70 90 72 90 / 40 30 - - - NEW BRAUNFELS MUNI AIRPORT 90 70 91 72 91 / 40 30 - - - BURNET MUNI AIRPORT 88 69 88 71 89 / 40 20 - - - DEL RIO INTL AIRPORT 96 72 97 74 97 / 30 10 - - - GEORGETOWN MUNI AIRPORT 88 69 87 72 89 / 40 20 - - - HONDO MUNI AIRPORT 90 70 94 73 95 / 40 30 - - - SAN MARCOS MUNI AIRPORT 90 70 90 72 90 / 40 30 - - - LA GRANGE - FAYETTE REGIONAL 87 72 88 73 89 / 40 30 10 10 10 SAN ANTONIO INTL AIRPORT 91 71 93 73 93 / 40 30 - - - STINSON MUNI AIRPORT 91 71 93 73 94 / 40 30 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 9, 5:37 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 537 AM CDT FRI MAY 9 2014 TXZ171>173-183>194-202>209-217>225-228-101100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 537 AM CDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON FOR THE HILL COUNTRY, AND LATER THIS EVENING FOR POINTS FURTHER SOUTH AND EAST. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, May 9, 10:39 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL LOST MAPLES STATE PARK 29.84N 99.59W
05/09/2014 E0.25 INCH BANDERA TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1400392
SBSLocal storm report, May 9, 10:45 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1045 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL 2 NNW VANDERPOOL 29.76N 99.56W
05/09/2014 E1.00 INCH BANDERA TX PUBLIC
PUTTING VEHICLES UNDER CARPORTS TO PROTECT FROM LARGE
HAIL
&&
EVENT NUMBER EWX1400393
SBSSpecial weather statement, May 9, 11:16 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1116 AM CDT FRI MAY 9 2014 TXZ186-187-189-204>206-091700- BANDERA-BEXAR-COMAL-KENDALL-KERR-MEDINA- 1116 AM CDT FRI MAY 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN COMAL...EASTERN BANDERA...NORTHWESTERN BEXAR...EXTREME NORTHEASTERN MEDINA... SOUTHEASTERN KERR AND KENDALL COUNTIES UNTIL NOON CDT... AT 1114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR MEDINA...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BANDERA... COMFORT... BOERNE... CAMP VERDE... CENTER POINT... BANDERA FALLS... CYPRESS CREEK... PIPE CREEK... NELSON CITY... WARING... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3013 9862 2966 9855 2964 9927 2998 9932 TIME...MOT...LOC 1616Z 264DEG 40KT 2982 9916
Special weather statement, May 9, 11:21 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 AM CDT FRI MAY 9 2014
TXZ217-091700-
MAVERICK-
1121 AM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK COUNTY UNTIL NOON CDT...
AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NORMANDY...OR 8 MILES SOUTH OF QUEMADO...
MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EAGLE PASS...
PALOMA...
DARLING...
LAUGHLIN AFB AUX FIELD...
SECO MINES...
ELM CREEK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2869 10052 2874 10052 2877 10055 2881 10055
2883 10059 2888 10061 2891 10065 2895 10066
2908 10027 2867 10016
TIME...MOT...LOC 1621Z 257DEG 22KT 2884 10058Local storm report, May 9, 11:52 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HAIL TARPLEY 29.63N 99.28W
05/09/2014 E0.25 INCH BANDERA TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1400394
SBSSpecial weather statement, May 9, 11:59 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 AM CDT FRI MAY 9 2014
TXZ202-203-217-218-091745-
KINNEY-MAVERICK-UVALDE-ZAVALA-
1159 AM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA...MAVERICK...
SOUTHWESTERN UVALDE AND SOUTHEASTERN KINNEY COUNTIES UNTIL 1245 PM
CDT...
AT 1153 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANACACHO TO 8 MILES
EAST OF DARLING TO 11 MILES SOUTHEAST OF PALOMA...AND MOVING EAST AT
30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
DABNEY...
BLEWETT...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2930 9988 2897 9986 2870 9988 2877 10046
2897 10045 2921 10047
TIME...MOT...LOC 1659Z 270DEG 24KT 2920 10024 2897 10022
2878 10023The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 23 min |
| May 8, 7:32 PM CDT | Areal Flood Advisory | EWX | Burnet | 118 min |
| May 8, 7:44 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 8, 8:18 PM CDT | Special Weather Statement | EWX | Williamson | 27 min |
| May 8, 8:55 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 9, 2:18 AM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 9, 3:34 AM CDT | Special Weather Statement | EWX | Sutton | 41 min |
| May 9, 7:24 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 9, 7:52 AM CDT | Special Weather Statement | EWX | Edwards | 23 min |
| May 9, 8:17 AM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 9, 8:19 AM CDT | Special Weather Statement | EWX | Edwards | 26 min |
| May 9, 9:05 AM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 52 min |
| May 9, 9:30 AM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 9, 10:04 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 9, 10:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 34 min |
| May 9, 11:16 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 44 min |
| May 9, 11:21 AM CDT | Special Weather Statement | EWX | Maverick | 39 min |
| May 9, 11:59 AM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 9, 12:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 48 min |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 45 min |
| May 9, 12:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 9, 12:57 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 9, 12:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 47 min |
| May 9, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 45 min |
| May 9, 1:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 51 min |
| May 9, 1:34 PM CDT | Areal Flood Advisory | EWX | Karnes | 116 min |
| May 9, 1:41 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 49 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 45 min |
| May 9, 1:46 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 44 min |
| May 9, 2:02 PM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 9, 2:17 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Wilson | 43 min |
| May 9, 2:43 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 47 min |
| May 9, 2:49 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 41 min |
| May 9, 2:53 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 52 min |
| May 9, 3:06 PM CDT | Flash Flood Warning | EWX | Karnes | 4 hr |
| May 9, 3:18 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 42 min |
| May 9, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 47 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 60 min |
| May 9, 3:54 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.